MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, ORANGE POLYETHYLENE LINED LIGHT RESISTANT TUBING, CLAVE Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, ORANGE POLYETHYLENE LINED LIGHT RESISTANT TUBING, CLAVE Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 123390488
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a primary plum set, orange polyethylene lined light resistant tubing, clave y-site, secure lock, 103 inch where the customer reported that on the fourth day of the chemical injection procedure, the filter vent was found to be leaking etoposide.There was no chemotherapy exposure to the patient, health care worker.There was patient involvement but no patient harm.
 
Additional Manufacturer Narrative
The device is reported to be available for evaluation, however, it has not yet been received.
 
Additional Manufacturer Narrative
Product received date - 1/14/2026.Investigation summary received one (1) used.List #123390488, primary plum set with one (1) used.List #unknown, bag spike adaptor w/ spiros for inspection.As received, no damage or anomalies noted.Received one (1) photo of the set in a bag.The set was leak tested per specifications and no leakage was observed.The complaint of a leakage cannot be replicated or confirmed.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
PRIMARY PLUM SET, ORANGE POLYETHYLENE LINED LIGHT RESISTANT TUBING, CLAVE Y-SITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23597453
Report Number9615050-2025-00550
Device Sequence Number15782165
Product Code FPA
UDI-Device Identifier10887787005315
UDI-Public(01)10887787005315(17)280301(10)14272782
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number123390488
Device Lot Number14272782
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Supplement Date Received by Manufacturer02/06/2026
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ETOPOSIDE, MFR UNK
Patient SexUnknown